# SDR AALA202210072880

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A300*
- Aircraft serial: 1704
- Aircraft time: 66,868 hours, 25,482 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE INDICATION LIGHT WENT OUT AFTER TAKE OFF AND CABIN PRESSURE DOOR LIGHT WAS ON. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS WHERE IT LANDED SAFELY WITHOUT FURTHER INCDENT. MAINTENANCE ACCOMPLISHED EMERGENCY ESCAPE FLIGHT WARNING TEST PER AMM 52-73-00. WITH NO FAULTS NOTED. CHECKED INTEGRITY OF FORWARD LEFT HAND DOOR AND SLIDE, NO DEFECTS FOUND. ACCOMPLISHED OPERATIONAL TEST OF DOOR MONITORING AND FLIGHT LOCK FUNCTION PER AMM 52-71-00 WITH NO FAULTS NOTED.
